Universidad Complutense de Madrid
E-Prints Complutense

On the single server retrial queue subject to breakdowns

Impacto

Downloads

Downloads per month over past year

Artalejo, Jesús R. and Aissani, Amar (1998) On the single server retrial queue subject to breakdowns. Queueing Systems, 30 (3-4). pp. 309-312. ISSN 0257-0130

[img] PDF
Restringido a Repository staff only

94kB

Official URL: http://www.springerlink.com/content/jm6782436r68x3x2/about/


URLURL Type
http://www.springerlink.com/Publisher


Abstract

This paper deals with a single server retrial queueing system subject to active and independent breakdowns. The objective is to extend the results given independently by Aissani [1] and Kulkarni and Choi [15]. To this end, we introduce the concept of fundamental server period and an auxiliary queueing system with breakdowns and option for leaving the system. Then, we concentrate our attention on the limiting distribution of the system state. We obtain simplified expressions for the partial generating functions of the server state and the number of customers in the retrial group, a recursive scheme for computing the limiting probabilities and closed-form formulae for the second order partial moments. Some stochastic decomposition results are also investigated.


Item Type:Article
Additional Information:

The research of the authors was supported by B0901//02/96 and 93MEN232 grants (A. Aissani) and DGICYT grant PB95-0416 and INTAS 96-0828 (J.R. Artalejo).

Uncontrolled Keywords:Retrial Queues, Breakdowns, Stochastic Cecomposition
Subjects:Sciences > Mathematics > Operations research
ID Code:16152
Deposited On:11 Sep 2012 08:25
Last Modified:26 Feb 2019 11:19

Origin of downloads

Repository Staff Only: item control page